Is the Clomid working or not??
6 Replies
Lucy - May 10

Hi, I just finished my first round of Clomid and I did not have any side effects that I noticed in particular. Does that mean that it is not working?? It seems strange to me because I have read about the hot flashes, headaches, etc. that people experience here and on other websites. Oh my, I hope the stuff is working!!


Jen - May 10

I didn't initially have any side effects from the Clomid either, and it did work. I just finished my 5th month of it and now seem to have a few more symptoms, (tired & hot flashes), but nothing major. It is okay if you are not feeling anything, it is probably working and you are just lucky enough to not have side effects yet. Best of luck to you!


Kelly - May 10

Thanks Jen. Did you have blood work to confirm the Clomid was working? I wish you best of luck also. Is this your first???


Laura - June 16

I'm on my second round of Clomid and I've had NO side effects. I had blood work done last month which confirmed that I was ovulating. I'm still not pregnant and very frustrated!!


Drew - June 16

I am on my second month of the Clomid. For the first month I never really noticed symptoms but for the moodiness. This month is a little worse. I'm wondering if the side effects get a little more strong each month. Fingers crossed that this is it for us all!!
~~~Baby Dust~~~


Kelly - June 16

Same here as Drew. I noticed more side effects second month.


Drew - June 16

Ok ladies I found a little info on Clomid. Once an effective dose has been reached (a dose that you ovulate on) you should ovulate 5-8days after you have taken the last pill. If you do not get pg, you should expect af about 3 weeks after you have taken the last pill. This is only reliable info if you know the dose of Clomid you have taken results in ovulation. You should bd every other day beginning the 3rd day after the last pill continuing one week or until bbt shows you have o'd. Hope this helps!



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?